Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Equivariant stable homotopy and framed bordism

Author: Czes Kosniowski
Journal: Trans. Amer. Math. Soc. 219 (1976), 225-234
MSC: Primary 57D85
MathSciNet review: 0402782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives an elementary proof of the result that equivariant stable homotopy is the same as equivariant framed bordism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57D85

Retrieve articles in all journals with MSC: 57D85

Additional Information

PII: S 0002-9947(1976)0402782-2
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia